Advanced Search
Article Contents
Article Contents

The generic behavior of solutions to some evolution equations: Asymptotics and Sobolev norms

Abstract Related Papers Cited by
  • In this paper, we study the generic behavior of the solutions to a large class of evolution equations. The Schrödinger evolution is considered as an application.
    Mathematics Subject Classification: Primary 34G10; secondary 34E10.


    \begin{equation} \\ \end{equation}
  • [1]

    M. Abramowitz and I. Stegun, "Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables," National Bureau of Standards Applied Mathematics Series, 55.


    A. Böttcher and B. Silbermann, "Introduction to Large Truncated Toeplitz Matrices," Springer. 1998.


    J. Bourgain, On growth of Sobolev norms in linear Schrödinger equations with smooth time dependent potential, J. Anal. Math., 77 (1999), 315-348.doi: 10.1007/BF02791265.


    M. Christ and A. Kiselev, Scattering and wave operators for one-dimensional Schrödinger operators with slowly decaying nonsmooth potentials, Geom. Funct. Anal., 12 (2002), 1174-1234.doi: 10.1007/s00039-002-1174-9.


    S. Denisov, Continuous analogs of polynomials orthogonal on the unit circle. Krein systems, Int. Math. Res. Surveys, Vol. 2006 (2006).


    S. Denisov, An evolution equation as the WKB correction in long-time asymptotics of Schrödinger dynamics, Comm. Partial Differential Equations, 33 (2008), 307-319.doi: 10.1080/03605300701249655.


    O. Jørsboe and L. Mejlbro, "The Carleson-Hunt Theorem on Fourier Series," Lecture Notes in Mathematics 911, Springer, 1982.


    A. Kiselev, Stability of the absolutely continuous spectrum of the Schrödinger equation under slowly decaying perturbations and a.e. convergence of integral operators, Duke Math. J., 94 (1998), 619-646.doi: 10.1215/S0012-7094-98-09425-X.


    G. Nenciu, Adiabatic theory: Stability of systems with increasing gaps, Ann. Inst. H. Poincare Phys. Theor., 67 (1997), 411-424.


    B. Perthame, Mathematical tools for kinetic equations, Bull. Amer. Math. Soc. (N.S.), 41 (2004), 205-244.


    B. Simon, "Orthogonal Polynomials on the Unit Circle," Parts 1 and 2. American Mathematical Society Colloquium Publications, 54, American Mathematical Society, Providence, RI, 2005.


    W.-M. Wang, Bounded Sobolev norms for linear Schrödinger equations under resonant perturbations, J. Funct. Anal., 254 (2008), 2926-2946.doi: 10.1016/j.jfa.2007.11.012.

  • 加载中

Article Metrics

HTML views() PDF downloads(64) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint